Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.


IMPACT FACTOR 2017: 0.941
5-year IMPACT FACTOR: 0.953

CiteScore 2017: 0.91

SCImago Journal Rank (SJR) 2017: 0.461
Source Normalized Impact per Paper (SNIP) 2017: 1.022

Mathematical Citation Quotient (MCQ) 2017: 0.49

Online
ISSN
1569-3945
See all formats and pricing
More options …
Volume 18, Issue 8

Issues

On some classes of inverse problems for parabolic equations

Sergey Grigir'evich Pyatkov
Published Online: 2011-04-02 | DOI: https://doi.org/10.1515/jiip.2011.011

Abstract

We study solvability of inverse problems of finding the right-hand side together with a solution itself for vector-valued parabolic equations. The usual boundary conditions are supplemented with the overdetermination conditions which are the values of a solution on some system of surfaces.

Keywords.: Parabolic equation; inverse problem; control problem; heat and mass transfer

About the article

Received: 2010-03-21

Published Online: 2011-04-02

Published in Print: 2011-03-01


Citation Information: Journal of Inverse and Ill-posed Problems, Volume 18, Issue 8, Pages 917–934, ISSN (Online) 1569-3945, ISSN (Print) 0928-0219, DOI: https://doi.org/10.1515/jiip.2011.011.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
S. G. Pyatkov and E. I. Safonov
Siberian Advances in Mathematics, 2017, Volume 27, Number 2, Page 119
[2]
S. G. Pyatkov
Siberian Mathematical Journal, 2016, Volume 57, Number 5, Page 870
[3]
S.G. Pyatkov and M.L. Samkov
Journal of Mathematical Analysis and Applications, 2017, Volume 446, Number 2, Page 1449
[4]
E. M. Korotkova and S. G. Pyatkov
Siberian Advances in Mathematics, 2015, Volume 25, Number 2, Page 110
[5]
S.G. Pyatkov and E.I. Safonov
Bulletin of the South Ural State University. Series "Mathematical Modelling, Programming and Computer Software", 2014, Volume 7, Number 4, Page 36
[6]
S. G. Pyatkov and A. G. Borichevskaya
Siberian Mathematical Journal, 2013, Volume 54, Number 2, Page 341
[7]
G. V. Alekseev and M. A. Shepelov
Journal of Applied and Industrial Mathematics, 2013, Volume 7, Number 1, Page 1

Comments (0)

Please log in or register to comment.
Log in